MAUDE Adverse Event Report: KAZ USA, INC., A HELEN OF TROY COMPANY VICKS; DIGITAL STICK THERMOMETER

KAZ USA, INC., A HELEN OF TROY COMPANY VICKS; DIGITAL STICK THERMOMETER
Model Number VDT972
Medical Device Problem Codes False Negative Result (1225); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fever (1858)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Kaz usa, inc.Has requested that the product be returned to our company for testing, but it has not yet been received.
 
Event or Problem Description
A consumer reported that his thermometer had allegedly given false negative readings on her mother.The device allegedly gave readings around 92°f, and a reading of 102.5°f was later measured at a hospital.There were no complications from this incident, and the patient is doing well now.Kaz usa, inc.Has requested that the product be returned to our company for testing.

Brand Name
VICKS
Common Device Name
DIGITAL STICK THERMOMETER
Manufacturer (Section D)
KAZ USA, INC., A HELEN OF TROY COMPANY
marlborough MA 01752
MDR Report Key10524995
Report Number1314800-2020-00034
Device Sequence Number16932797
Product Code FLL
UDI-Device Identifier00328785001518
UDI-Public00328785001518
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K180131
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberVDT972
Device Lot Number17819ONB
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2020
Initial Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;